Alert archive / North Carolina / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 91, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jun 24, 2018, 8:55 PM EDT for Chatham County, Wake County, North Carolina. It was in force for 27 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2018, 8:55 PM EDT (00:55 UTC)
- Expired
- Jun 24, 2018, 9:22 PM EDT
- In force
- 27 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Chatham County, NC, Wake County, NC
The radar
The Raleigh/Durham radar (KRAX), 33 km from the middle of the area, began a volume at 00:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 9:05 PM EDT | TSTM WND DMG | 5 Wsw Carpenter, NC | TREE DOWN ACROSS AND BLOCKING PART OF HWY 71. |
| Jun 24, 9:05 PM EDT | TSTM WND DMG | 5 Wsw Carpenter, NC | TREE DOWN ACROSS AND BLOCKING PART OF HWY 751. |
| Jun 24, 9:05 PM EDT | TSTM WND DMG | 5 Wsw Carpenter, NC | TREE DOWN BLOCKING A PORTION OF NC ROUTE 751. |
| Jun 24, 9:05 PM EDT | TSTM WND DMG | 5 Wsw Carpenter, NC | TREES DOWN ON POWER LINES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 0.9 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 398 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 1898 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
601
WUUS52 KRAH 250055
SVRRAH
NCC037-183-250145-
/O.NEW.KRAH.SV.W.0091.180625T0055Z-180625T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
855 PM EDT SUN JUN 24 2018
The National Weather Service in Raleigh has issued a
* Severe Thunderstorm Warning for...
Southwestern Wake County in central North Carolina...
Northeastern Chatham County in central North Carolina...
* Until 945 PM EDT
* At 855 PM EDT, a severe thunderstorm was located 10 miles east of
Pittsboro, moving east at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Raleigh, Cary, Garner, Fuquay-Varina, Apex, Holly Springs,
Morrisville, Crosswinds Boating Center, Crosswinds Campground and
Lake Wheeler.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
Damaging winds and continuous cloud to ground lightning is occurring
with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3578 7854 3555 7866 3553 7870 3568 7913
3579 7913 3586 7905 3586 7901
TIME...MOT...LOC 0055Z 290DEG 18KT 3577 7900
HAIL...<.75IN
WIND...60MPH
$$
772 follow-up statements
812
WWUS52 KRAH 250114
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
914 PM EDT SUN JUN 24 2018
NCC037-250123-
/O.CAN.KRAH.SV.W.0091.000000T0000Z-180625T0145Z/
Chatham NC-
914 PM EDT SUN JUN 24 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHATHAM COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3578 7854 3556 7866 3553 7870 3563 7899
3575 7894 3579 7893 3582 7890
TIME...MOT...LOC 0113Z 290DEG 18KT 3574 7889
$$
NCC183-250145-
/O.CON.KRAH.SV.W.0091.000000T0000Z-180625T0145Z/
Wake NC-
914 PM EDT SUN JUN 24 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR SOUTHWESTERN WAKE COUNTY...
At 913 PM EDT, a severe thunderstorm was located near Cary, moving
east at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Raleigh, Cary, Garner, Fuquay-Varina, Apex, Holly Springs,
Morrisville, Lake Wheeler and New Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
Cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3578 7854 3556 7866 3553 7870 3563 7899
3575 7894 3579 7893 3582 7890
TIME...MOT...LOC 0113Z 290DEG 18KT 3574 7889
HAIL...<.75IN
WIND...60MPH
$$
77418
WWUS52 KRAH 250122
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
922 PM EDT SUN JUN 24 2018
NCC183-250132-
/O.CAN.KRAH.SV.W.0091.000000T0000Z-180625T0145Z/
Wake NC-
922 PM EDT SUN JUN 24 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WAKE COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled. However heavy rain is
still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Raleigh.
LAT...LON 3578 7854 3556 7866 3553 7870 3563 7899
3575 7894 3579 7893 3582 7890
TIME...MOT...LOC 0120Z 290DEG 18KT 3572 7884
$$
77What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 7:35 PM EDT, 1 hour 20 minutes earlier.
Area forecast discussion, Jun 24, 7:35 PM EDT, 1 hour 20 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 735 PM EDT Sun Jun 24 2018 .SYNOPSIS... A weak cold front will move south into northern NC tonight, then stall over central NC Monday. The front will then drift south Tuesday and Tuesday night. && NEAR TERM /THROUGH TONIGHT/... As of 735 PM Sunday... The very large severe storms that produced tree and crop damage over the Coastal Plain and SE Sandhills have organized and were currently tracking ESE along the NC Coast. Widely scattered strong to isolated pulse type storms continued to develop over central NC. It appears a limited isolated severe threat (mainly a pulse type damaging wind threat) will continue along the pre-frontal trough that stretched SW to NE across the Piedmont, and the outflow tracking NW toward this trough over the eastern Piedmont. These may enhance convergence and lift through mid to late evening. We will maintain the 20-30 POP this evening, then reduce to less than 20 overnight. Lows in the 70s. && .SHORT TERM /MONDAY AND MONDAY NIGHT/... As of 410 PM Sunday... Potential for a convectively active day Monday-Monday night. Some model guidance suggest a MCV crossing eastern KY/northeast TN Monday morning, passing overhead late Monday afternoon through Monday evening. The atmosphere Monday afternoon projected to be moderately to strongly unstable with MLCAPE 3000-3500 J/kg across the southern counties, in vicinity of the stalled sfc front. One element Monday that we are lacking today is shear. The latest NAM suggest bulk shear on the order of 35-40kts over the region late Monday-Monday evening. If this materializes, should see convection organize into a decent bow or a QLCS capable of producing significant wind damage. In addition, any storm/cell that intersects the sfc boundary will have the potential to develop low level rotation, supportive of short lived weak tornadoes. Plan to highlight the wind threat in the HWO while the tornado threat appears too minimal to mention at this time. The convective scenario has the potential to evolve into a heavy rain event as storms may train eastward along the stalled boundary across the south well into the night Monday night. Due to recent dry conditions across sections of the southern Piedmont and Sandhills, do not anticipate a flood watch though would not be surprised if a few urban/small stream flood advisories issued. Temperatures Monday afternoon should average about a category cooler most locations in anticipation of more cloud coverage and expected convection. Highs should vary from 85-90 across the north, and 90-95 degrees across the south. && .LONG TERM /TUESDAY THROUGH SUNDAY/... As of 344 PM Sunday... Tuesday and Tuesday night: The forecast for this period still remain quite uncertain, as much of it will depend on what happens with the MCS tracking through the Midwest into the TN Valley today/tonight. Though the models differ, there is an indication that the upper level wave and embedded disturbances will swing through portions of central NC Tuesday into Tuesday evening. How long, where, and how intense the convection is when it does so are hard to get a handle on and will depend greatly on the surface boundary as convection will be focused along it. There is a potential things could still be quite active Tuesday, especially across the south and east, thus have increased rain and thunder chances during that time. Keep in mind, should the boundary set up along the SC/NC border, much of Central NC could remain convection free. Temperatures will also depend on the convection and associated cloud cover and outflow, but for now expect Tuesday to be the "coolest" day of the period, with highs in the mid 80s and lows in the mid 60s to around 70 degrees. Wednesday through Sunday: Another, deeper, low will progress eastward out of the Northern High Plains and into the Great Lakes on Tuesday night/Wednesday. The trough will swing through the area on Wednesday, pushing the previous low offshore and bringing another round of convection into central NC. The upper level ridge will then once again build east and northward over the region over the weekend as the piedmont trough once again sets up. Convection during this period, aside from mentioned above, will primarily be diurnal in nature. Temperatures are expected to increase once again for the end of the week into the weekend, with highs returning to the mid 90s and lows in the mid 70s. Though it's a bit far out in time, heat indices on Friday could once again approach/exceed heat advisory criteria for points between the Triangle and Fayetteville. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... As of 125 PM Sunday... Generally VFR conditions outside of widely scattered storms this evening, will become VFR after midnight. A greater threat for scattered convection appears likely Monday into Monday night as an upper disturbance dives sewd across our region during prime heating. This system has the potential to trigger scattered strong-severe storms with wind gusts 40-55kts possible along with some hail. This convective threat appears greatest in the 20Z Monday-04Z Tuesday time frame, with scattered, weaker convection possible late Monday night into Tuesday morning, especially in vicinity of KFAY. Convection should be less numerous from mid week and beyond as an area of high pressure strengthens just north of our region. The presence of this system should inhibit afternoon convective development, especially across the northern counties, with isolated- scattered convection possible late in the day-early evening across the far south-southeast. Otherwise VFR parameters anticipated for much of the remainder of the week. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Badgett/mlm NEAR TERM...Badgett SHORT TERM...WSS LONG TERM...KC AVIATION...BSD/WSS
Hazardous weather outlook, Jun 24, 4:42 PM EDT, 4 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 442 PM EDT Sun Jun 24 2018 NCZ021>025-038>043-073>077-251000- Forsyth-Guilford-Alamance-Orange-Durham-Davidson-Randolph-Chatham- Wake-Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett- 442 PM EDT Sun Jun 24 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Scattered strong to severe thunderstorms are possible Monday afternoon into Monday evening. The main severe weather hazardous will be locally damaging straightline winds and marginally large hail. The severe weather threat appears greatest between 4 PM and 11 PM. In addition, clusters of showers and thunderstorms late Monday night will produce locally heavy rainfall, potentially leading to flooding of streets and poor drainage areas. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed Monday afternoon into Monday evening. NCZ007>011-026>028-251000- Person-Granville-Vance-Warren-Halifax-Franklin-Nash-Edgecombe- 442 PM EDT Sun Jun 24 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ078-083>086-088-089-251000- Wayne-Anson-Richmond-Scotland-Hoke-Cumberland-Sampson- 442 PM EDT Sun Jun 24 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. Isolated strong to severe thunderstorms will be possible through 9 PM. The primary severe weather threat will be locally damaging downburst winds. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Scattered strong to severe thunderstorms will be possible Monday afternoon through Monday evening. the primary severe weather hazards will be damaging straightline winds and marginally large hail. The severe weather threat appears greatest between 4 PM and 11 PM. Later Monday night, clusters of showers and thunderstorms will produce locally heavy rainfall, potentially leading to flooding of streets and poor drainage areas. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 24, 7:29 PM EDT, 1 hour 26 minutes before
Special Weather Statement National Weather Service Raleigh NC 729 PM EDT SUN JUN 24 2018 NCZ075-077-086-088-250030- Hoke NC-Harnett NC-Moore NC-Cumberland NC- 729 PM EDT SUN JUN 24 2018 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MOORE... SOUTHWESTERN HARNETT...NORTHWESTERN CUMBERLAND AND NORTHERN HOKE COUNTIES UNTIL 830 PM EDT... At 729 PM EDT, Doppler radar was tracking a strong thunderstorm over Southern Pines, moving east at 25 mph. Wind gusts up to 50 mph will be possible with this storm. Heavy rain and minor flooding and deadly cloud to ground lightning will also be possible with this storm. Locations impacted include... Fayetteville, Southern Pines, Fort Bragg, Pinehurst, Aberdeen, Pope AFB, Spring Lake, Whispering Pines, Pinebluff and Foxfire. PRECAUTIONARY/PREPAREDNESS ACTIONS... Seek shelter in a nearby building or vehicle. Wind gusts as high as 50 mph are capable of knocking down small or weakened trees and blowing around trash cans, potted plants, lawn furniture and other light outdoor objects. && LAT...LON 3513 7956 3529 7955 3527 7886 3504 7891 TIME...MOT...LOC 2329Z 279DEG 24KT 3521 7942 77
Special weather statement, Jun 24, 7:30 PM EDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Raleigh NC
730 PM EDT SUN JUN 24 2018
NCZ073-074-250030-
Stanly NC-Montgomery NC-
730 PM EDT SUN JUN 24 2018
...A STRONG THUNDERSTORM WILL AFFECT MONTGOMERY AND NORTHEASTERN
STANLY COUNTIES UNTIL 830 PM EDT...
At 730 PM EDT, Doppler radar was tracking a strong thunderstorm near
Albemarle, moving east at 30 mph.
Wind gusts up to 40 mph will be possible with this storm.
Heavy rain and minor flooding will also be possible with this storm.
Locations impacted include...
Albemarle, Troy, Badin Lake, Biscoe, Plyler, Badin, Star, Richfield,
New London and Steeds.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
&&
LAT...LON 3550 8030 3548 7976 3539 7974 3521 7977
3533 8033
TIME...MOT...LOC 2330Z 277DEG 24KT 3541 8023
77Special weather statement, Jun 24, 8:26 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Raleigh NC
826 PM EDT SUN JUN 24 2018
NCZ040-250115-
Chatham NC-
826 PM EDT SUN JUN 24 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CHATHAM COUNTY
UNTIL 915 PM EDT...
At 826 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles north of Pittsboro, moving southeast at 15 mph.
Wind gusts up to 50 mph will be possible with this storm.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.
Locations impacted include...
Pittsboro, Jordan Lake State Rec Area, Crosswinds Boating Center,
Bynum, Seaforth Boat Dock, Crosswinds Campground, Fearrington and
Lake Jordan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
&&
LAT...LON 3586 7908 3587 7891 3563 7902 3578 7936
3584 7933 3584 7924 3585 7924 3586 7925
3588 7925
TIME...MOT...LOC 0026Z 300DEG 12KT 3584 7924
77Special weather statement, Jun 24, 8:45 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Raleigh NC
845 PM EDT SUN JUN 24 2018
NCZ041-250130-
Wake NC-
845 PM EDT SUN JUN 24 2018
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WAKE COUNTY UNTIL 930 PM
EDT...
At 845 PM EDT, Doppler radar was tracking a strong thunderstorm over
Rdu International, or near Cary, moving east at 20 mph.
Wind gusts up to 50 mph will be possible with this storm.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.
Locations impacted include...
Raleigh, Cary, Garner, Rdu International, Morrisville, Knightdale,
Rolesville, Research Triangle, William B Umstead State Park and
Carpenter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
&&
LAT...LON 3592 7835 3590 7834 3574 7840 3571 7847
3567 7852 3581 7889 3587 7886 3587 7883
3592 7881 3592 7876 3596 7872
TIME...MOT...LOC 0045Z 283DEG 18KT 3587 7876
77Special weather statement, Jun 24, 8:47 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Raleigh NC
847 PM EDT SUN JUN 24 2018
NCZ028-043-250130-
Edgecombe NC-Wilson NC-
847 PM EDT SUN JUN 24 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL EDGECOMBE AND
SOUTHEASTERN WILSON COUNTIES UNTIL 930 PM EDT...
At 847 PM EDT, Doppler radar was tracking a strong thunderstorm near
Wilson, or 17 miles west of Farmville, moving east at 20 mph.
Wind gusts up to 50 mph will be possible with this storm.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.
Locations impacted include...
Wilson, Stantonsburg, Black Creek, Macclesfield, Saratoga and
Willbanks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
&&
LAT...LON 3557 7782 3559 7782 3559 7789 3561 7798
3579 7793 3575 7753
TIME...MOT...LOC 0047Z 282DEG 18KT 3569 7787
77Special weather statement, Jun 24, 8:52 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Raleigh NC
852 PM EDT SUN JUN 24 2018
NCZ088-089-250200-
Sampson NC-Cumberland NC-
852 PM EDT SUN JUN 24 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SAMPSON AND SOUTHERN
CUMBERLAND COUNTIES UNTIL 1000 PM EDT...
At 852 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from 11 miles south of Godwin to
7 miles north of Tobermory. Movement was east at 20 mph.
Wind gusts up to 50 mph will be possible with these storms.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with these storms.
Locations impacted include...
Fayetteville, Clinton, Harrells, Hope Mills, Roseboro, Stedman,
Garland, Salemburg, Turkey and Autryville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3469 7837 3475 7839 3485 7850 3485 7877
3484 7888 3485 7892 3489 7893 3493 7899
3501 7894 3512 7867 3511 7817 3508 7816
3490 7815 3474 7820 3471 7813 3472 7811
3471 7811 3468 7816 3464 7819
TIME...MOT...LOC 0052Z 279DEG 19KT 3506 7862 3491 7885
77The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 8:26 PM EDT | Special Weather Statement | RAH | Chatham | 49 min |
| Jun 24, 8:45 PM EDT | Special Weather Statement | RAH | Wake | 45 min |
| Jun 24, 8:47 PM EDT | Special Weather Statement | RAH | Wilson | 43 min |
| Jun 24, 8:52 PM EDT | Special Weather Statement | RAH | Cumberland, Sampson | 68 min |
| Jun 24, 10:10 PM EDT | Severe Thunderstorm Warning | RAH | Sampson | 39 min |
| Jun 25, 3:26 PM EDT | Special Weather Statement | RAH | Cumberland, Hoke | 64 min |
| Jun 25, 3:28 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Hoke | 30 min |
| Jun 25, 4:22 PM EDT | Special Weather Statement | RAH | Cumberland | 38 min |
| Jun 25, 4:23 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Sampson | 52 min |
| Jun 25, 4:32 PM EDT | Special Weather Statement | RAH | Hoke | 28 min |
| Jun 25, 4:44 PM EDT | Areal Flood Advisory | RAH | Cumberland | 92 min |
| Jun 25, 5:06 PM EDT | Special Weather Statement | RAH | Hoke, Scotland | 24 min |
| Jun 25, 5:11 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Hoke | 49 min |
| Jun 25, 5:17 PM EDT | Severe Thunderstorm Warning | RAH | Hoke, Scotland | 43 min |
| Jun 25, 5:45 PM EDT | Special Weather Statement | RAH | Davidson, Forsyth, Guilford, Randolph | 90 min |
| Jun 25, 6:27 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Forsyth | 78 min |
| Jun 25, 7:03 PM EDT | Special Weather Statement | RAH | Anson, Montgomery, Richmond, Stanly | 72 min |
| Jun 25, 7:17 PM EDT | Severe Thunderstorm Warning | RAH | Guilford, Montgomery, Randolph, Stanly | 73 min |
| Jun 25, 7:21 PM EDT | Special Weather Statement | RAH | Scotland | 24 min |
| Jun 25, 7:41 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Montgomery, Richmond, Stanly | 79 min |
| Jun 25, 7:48 PM EDT | Special Weather Statement | RAH | Scotland | 27 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.